Gaviscon Advance Liquid peppermint - 500ml

Gaviscon Advance Liquid peppermint - 500ml
£10.40

Availability: In Stock In stock

 | Delivery Options

Available Delivery Options

  • UK Standard Delivery (3-5 Days) - £3.95
  • International Delivery - £8.95
Delivery Truck
OR
This product is UK delivery only

How Does Gaviscon Double Action Liquid Work

Gaviscon's active ingredients contain sodium alginate, sodium bicarbonate and calcium carbonate.
Gaviscon Double Action Liquid Peppermint helps to neutralise the excess stomach acid while forming a barrier over the stomach contents that prevents the acid escaping up into the chest and food-pipe, relieving the painful burning sensation.

How To Take Gaviscon Double Action Liquid Peppermint

Adults and children over 12: 10-20ml (2 to 4ml spoonful's) to be taken after meals and at bedtime, up to four times a day.
Not recommended for children under 12 years old except on a doctor's advice.

If after 7 days, no relief is found, speak to your doctor.

Exceeding the recommended dose may cause bloating, this is not likely to be harmful but contact your doctor or pharmacist.
If on a restricted diet, contact your doctor before taking this medicine.

Product Features

  • Instant relief
  • For heart burn & acid indigestion
  • Relieves irritation in the food pipe
  • Long lasting relief for up to 4 hours
  • Sugar-free

Product Details

Gaviscon Double Action Liquid  Peppermint is an oral suspension syrup that provides long-lasting soothing relief from the pain and discomfort of heartburn and acid indigestion.


Sugar free and pleasant tasting with a minty flavour, it is enjoyable to take and its long-lasting formulation means it continues to give relief from your symptoms for up to 4 hours. 

Trustpilot Reviews

Close X

Please wait...

{{var product.name}}
has been added to your basket


Continue shopping Checkout Now